# SDR FDEA201003230972

- Difficulty date: March 23, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65561134
- Condition: Corroded
- Location: Bs 720a S25-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT - CORROSION ON SHEAR TIE AT BS 720A, FWD SIDE, BETWEEN STRINGERS   26R AND 25R.  CORROSION OUT OF LIMITS, REMOVED DAMAGED SHEAR TIE, FABRICATED NEW SHEAR TIE USING BAC1505-100155 7075 PO NR 20013256 AND INSTALLED IAW SRM 53-10-1, 53-10-2 AND 51-30-02.
